MathSciNet Relay Station
MathSciNet bibliographic data
MR1060724 (91m:42022) 42B30 (46E10 46F20)
Miyachi, Akihiko $H\sp p$ spaces over open subsets of ${\bf R}\sp n$. Studia Math. 95 (1990), no. 3, 205–228.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement